# SDR 2006FA0001213

- Difficulty date: April 7, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N65647
- Make and model: Cessna 172S
- Aircraft serial: 172S9778
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401H
- Part serial: 85041717
- Condition: Failed
- Location: Engine
- Part time: 23 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WOULD NOT STAY ENGAGED.  STARTER ONLY HAS 23.4 HR.
